MathSciNet Relay Station
MathSciNet bibliographic data
MR2234827 (2007b:46068) 46G25 (46E50 47B10 47H60)
Pellegrino, Daniel M.; Souza, Marcela L. V. Fully and strongly almost summing multilinear mappings. Rocky Mountain J. Math. 36 (2006), no. 2, 683–698.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement